# SDR CA980331008

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Retaining Nut
- Part number: C4902
- Condition: Cracked
- Location: Prop Blade
- Part time: 1,366 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  TWO PROPELLER BLADES RETAINING NUTS WERE FOUND CRACKED. THIS COULD HAVE CAUSED A LOSS OF TWO PROPELLER BLADES IN THE EVENT OF TOTAL NUT FAILURES.
